Journal article icon

Journal article

Batch queues, reversibility and first-passage percolation

Abstract:

We consider a model of queues in discrete time, with batch services and arrivals. The case where arrival and service batches both have Bernoulli distributions corresponds to a discrete-time M/M/1 queue, and the case where both have geometric distributions has also been previously studied. We describe a common extension to a more general class where the batches are the product of a Bernoulli and a geometric, and use reversibility arguments to prove versions of Burke's theorem for these models....

Expand abstract
Publication status:
Published

Actions


Access Document


Publisher copy:
10.1007/s11134-009-9137-6

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Statistics
Role:
Author
Journal:
QUEUEING SYSTEMS
Volume:
62
Issue:
4
Pages:
411-427
Publication date:
2009-02-12
DOI:
EISSN:
1572-9443
ISSN:
0257-0130
URN:
uuid:0d78f94f-87ba-4eae-b81e-045a28462710
Source identifiers:
97440
Local pid:
pubs:97440
Language:
English
Keywords:

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP